PROMOTING ACCESS TO AFRICAN RESEARCH

Quaestiones Mathematicae - Vol 38, No 1 (2015)

Log in or Register to get access to full text downloads.

Remember me or Register

DOWNLOAD FULL TEXT Open Access  DOWNLOAD FULL TEXT Subscription or Fee Access

Table of Contents

Articles

On Gaussian Lipchitz spaces and the boundedness of fractional integrals and fractional derivatives on them EMAIL FULL TEXT
DOWNLOAD FULL TEXT
A.E. Gatto, W.O. Urbina 1-25
Characterization of relative n-isoclinism of a pair of lie algebras EMAIL FULL TEXT
DOWNLOAD FULL TEXT
M.R.R. Moghaddam, F Saeedi, S Tajnia, B Veisi 27-39
http://dx.doi.org/10.2989/16073606.2014.981700
A numerical scheme for solving differential equations with space and time-fractional coordinate derivatives EMAIL FULL TEXT
DOWNLOAD FULL TEXT
Y Khan, S.P.A. Beik, K Sayevand, A Shayganmanesh 41-55
http://dx.doi.org/10.2989/16073606.2014.981699
Some special primes and square sums EMAIL FULL TEXT
DOWNLOAD FULL TEXT
D Han 57-62
http://dx.doi.org/10.2989/16073606.2014.981705
On equality in an upper bound for the equivalence domination number EMAIL FULL TEXT
DOWNLOAD FULL TEXT
S Arumugam, M Sundarakannan 63-71
http://dx.doi.org/10.2989/16073606.2014.981691
Convergence and completeness in asymmetrically normed sequence lattices EMAIL FULL TEXT
DOWNLOAD FULL TEXT
J.J. Conradie, M.D. Mabula 73-81
http://dx.doi.org/10.2989/16073606.2014.981715
On the inertia groups of the maximal subgroup 27:Sp6(2) in Aut(Fi22) EMAIL FULL TEXT
DOWNLOAD FULL TEXT
R.L. Fray, A.L. Prins 83-102
Characterization of Abelian groups with a minimal generating set EMAIL FULL TEXT
DOWNLOAD FULL TEXT
M Hrbek, P Růžička 103-120
http://dx.doi.org/10.2989/16073606.2014.981704
A new fitted operator finite difference method to solve systems of evolutionary reaction-diffusion equations EMAIL FULL TEXT
DOWNLOAD FULL TEXT
J.B. Munyakazi, K.C. Patidar 121-138
http://dx.doi.org/10.2989/16073606.2014.981708
Goldie dimension of rings of fractions of C(X) EMAIL FULL TEXT
DOWNLOAD FULL TEXT
S Afrooz, F Azarpanah, O.A.S. Karamzadeh 139-154
http://dx.doi.org/10.2989/16073606.2014.923189


ISSN: 1727-933X
AJOL African Journals Online